Über lineare Zweibildersysteme im projektiven Rn.

Josef P. Tschupik

Monatshefte für Mathematik (1959)

  • Volume: 63, page 214-227
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Tschupik, Josef P.. "Über lineare Zweibildersysteme im projektiven Rn.." Monatshefte für Mathematik 63 (1959): 214-227. <http://eudml.org/doc/177062>.

author = {Tschupik, Josef P.},
journal = {Monatshefte für Mathematik},
keywords = {Analytic geometry, projective geometry},
pages = {214-227},
title = {Über lineare Zweibildersysteme im projektiven Rn.},
url = {http://eudml.org/doc/177062},
volume = {63},
year = {1959},

AU - Tschupik, Josef P.
TI - Über lineare Zweibildersysteme im projektiven Rn.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 214
EP - 227
KW - Analytic geometry, projective geometry
UR - http://eudml.org/doc/177062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.